A lower bound on local energy of partial sum of eigenfunctions for Laplace-Beltrami operators
ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, pp. 255-273.

In this paper, a lower bound is established for the local energy of partial sum of eigenfunctions for Laplace-Beltrami operators (in Riemannian manifolds with low regularity data) with general boundary condition. This result is a consequence of a new pointwise and weighted estimate for Laplace-Beltrami operators, a construction of some nonnegative function with arbitrary given critical point location in the manifold, and also two interpolation results for solutions of elliptic equations with lateral Robin boundary conditions.

DOI : https://doi.org/10.1051/cocv/2012008
Classification : 93B07
Mots clés : lower bound, local energy, partial sum of eigenfunctions, Laplace-Beltrami operator, Robin boundary condition
@article{COCV_2013__19_1_255_0,
     author = {L\"u, Qi},
     title = {A lower bound on local energy of partial sum of eigenfunctions for {Laplace-Beltrami} operators},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     pages = {255--273},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {1},
     year = {2013},
     doi = {10.1051/cocv/2012008},
     zbl = {1258.93035},
     mrnumber = {3023069},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/cocv/2012008/}
}
TY  - JOUR
AU  - Lü, Qi
TI  - A lower bound on local energy of partial sum of eigenfunctions for Laplace-Beltrami operators
JO  - ESAIM: Control, Optimisation and Calculus of Variations
PY  - 2013
DA  - 2013///
SP  - 255
EP  - 273
VL  - 19
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/cocv/2012008/
UR  - https://zbmath.org/?q=an%3A1258.93035
UR  - https://www.ams.org/mathscinet-getitem?mr=3023069
UR  - https://doi.org/10.1051/cocv/2012008
DO  - 10.1051/cocv/2012008
LA  - en
ID  - COCV_2013__19_1_255_0
ER  - 
Lü, Qi. A lower bound on local energy of partial sum of eigenfunctions for Laplace-Beltrami operators. ESAIM: Control, Optimisation and Calculus of Variations, Tome 19 (2013) no. 1, pp. 255-273. doi : 10.1051/cocv/2012008. http://www.numdam.org/articles/10.1051/cocv/2012008/

[1] X. Fu, A weighted identity for partial differential operators of second order and its applications. C. R. Acad. Sci., Sér. I Paris 342 (2006) 579-584. | MR 2217919

[2] A.V. Fursikov and O.Yu. Imanuvilov, Controllability of Evolution Equations, Lect. Notes Ser. Seoul National University, Seoul 34 (1996). | MR 1406566 | Zbl 0862.49004

[3] E. Hebey, Nonlinear Analysis on Manifolds : Sobolev Spaces and Inequalities, Courant Lect. Notes Math. New York University Courant Institute of Mathematical Sciences, New York 5 (1999). | MR 1688256 | Zbl 0981.58006

[4] D. Jerison and G. Lebeau, Nodal sets of sums of eigenfunctions, in Harmonic Analysis and Partial Differential Equations. Chicago, IL (1996) 223-239; Chicago Lect. Math., Univ. Chicago Press, Chicago, IL (1999). | MR 1743865 | Zbl 0946.35055

[5] J. Jost, Riemann Geometry and Geometric Analysis. Springer-Verlag, Berlin, Heidelberg (2005). | MR 2165400 | Zbl 0828.53002

[6] M.M. Larent'ev, V.G. Romanov and S.P. Shishat·Skii, Ill-posed Problems of Mathematical Physics and Analysis. Edited by Amer. Math. Soc. Providence. Transl. Math. Monogr. 64 (1986). | MR 847715 | Zbl 0593.35003

[7] G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur. Commun. Partial Differ. Equ. 20 (1995) 335-356. | MR 1312710 | Zbl 0819.35071

[8] G. Lebeau and L. Robbiano, Stabilizzation de l'équation des ondes par le bord. Duke Math. J. 86 (1997) 465-491. | MR 1432305 | Zbl 0884.58093

[9] G. Lebeau and E. Zuazua, Null controllability of a system of linear thermoelasticity. Arch. Ration. Mech. Anal. 141 (1998) 297-329. | MR 1620510 | Zbl 1064.93501

[10] X. Liu and X. Zhang, On the local controllability of a class of multidimensional quasilinear parabolic equations. C. R. Math. Acad. Sci., Paris 347 (2009) 1379-1384. | MR 2588785 | Zbl 1180.35296

[11] A. López, X. Zhang and E. Zuazua, Null controllability of the heat equation as singular limit of the exact controllability of dissipative wave equations. J. Math. Pure. Appl. 79 (2000) 741-808. | MR 1782102 | Zbl 1079.35017

[12] Q. Lü, Bang-Bang principle of time optimal controls and null controllability of fractional order parabolic equations. Acta Math. Sin. 26 (2010) 2377-2386. | MR 2737308 | Zbl 1209.49008

[13] Q. Lü, Control and Observation of Stochastic Partial Differential Equations. Ph.D. thesis, Sichuan University (2010).

[14] Q. Lü, Some results on the controllability of forward stochastic heat equations with control on the drift. J. Funct. Anal. 260 (2011) 832-851. | MR 2737398 | Zbl 1213.60105

[15] Q. Lü and G. Wang, On the existence of time optimal controls with constraints of the rectangular type for heat equations. SIAM J. Control Optim. 49 (2011) 1124-1149. | MR 2806578 | Zbl 1228.49005

[16] L. Miller, How violent are fast controls for Schrödinger and plate vibrations? Arch. Ration. Mech. Anal. 172 (2004) 429-456. | MR 2062431 | Zbl 1067.35130

[17] J. Milnor, Morse Theory, Ann. Math. Studies. Princeton Univ. Press, Princeton, NJ (1963). | MR 163331 | Zbl 0108.10401

[18] K.-D. Phung and X. Zhang, Time reversal focusing of the initial state for Kirchhoff plate. SIAM J. Appl. Math. 68 (2008) 1535-1556. | MR 2424951 | Zbl 1156.35103

[19] G. Wang, L∞-null controllability for the heat equation and its consequences for the time optimal control problem. SIAM J. Control Optim. 47 (2008) 1701-1720. | MR 2421326 | Zbl 1165.93016

[20] X. Zhang, Explicit observability estimate for the wave equation with lower order terms by means of Carleman inequalities. SIAM J. Control Optim. 39 (2001) 812-834. | MR 1786331 | Zbl 0982.35059

[21] C. Zheng, Controllability of the time discrete heat equation. Asymptot. Anal. 59 (2008) 139-177. | MR 2450357 | Zbl 1154.93007

[22] E. Zuazua, Controllability and observability of partial differential equations : Some results and open problems, in Handbook of Differential Equations : Evolutionary Differential Equations 3 (2006) 527-621. | MR 2549374 | Zbl 1193.35234

Cité par Sources :